Perturbation of Orthogonal Polynomials on an Arc of the Unit Circle
نویسندگان
چکیده
منابع مشابه
Perturbation of Orthogonal Polynomials on an Arc of the Unit Circle
Orthogonal polynomials on the unit circle are completely determined by their reflection coefficients through the Szegő recurrences. We assume that the reflection coefficients converge to some complex number a with 0 < |a| < 1. The polynomials then live essentially on the arc { e : α ≤ θ ≤ 2π−α } where cos α 2 def = √ 1− |a|2 with α ∈ (0, π). We analyze the orthogonal polynomials by comparing th...
متن کاملUniversality Limits Involving Orthogonal Polynomials on an Arc of the Unit Circle
We establish universality limits for measures on a subarc of the unit circle. Assume that μ is a regular measure on such an arc, in the sense of Stahl, Totik, and Ullmann, and is absolutely continuous in an open arc containing some point z0 = e0 . Assume, moreover, that μ′ is positive and continuous at z0. Then universality for μ holds at z0, in the sense that the reproducing kernel Kn (z, t) f...
متن کاملAsymptotics of derivatives of orthogonal polynomials on the unit circle
We show that ratio asymptotics of orthogonal polynomials on the circle imply ratio asymptotics for all their derivatives. Moreover, by reworking ideas of P. Nevai, we show that uniform asymptotics for orthogonal polynomials on an arc of the unit circle imply asymptotics for all their derivatives. Let be a nite positive Borel measure on the unit circle (or [0; 2 ]). Let f'ng denote the orthonor...
متن کاملA New Class of Orthogonal Polynomials on the Unit Circle
Even though the theory of orthogonal polynomials on the unit circle, also known as the theory of Szegő polynomials, is very extensive, it is less known than the theory of orthogonal polynomials on the real line. One reason for this may be that “beautiful” examples on the theory of Szegő polynomials are scarce. This is in contrast to the wonderful examples of Jacobi, Laguerrer and Hermite polyno...
متن کاملOrthogonal polynomials on the unit circle: distribution of zeros
Marcellan, F. and E. Godoy, Orthogonal polynomials on the unit circle: distribution of zeros, Journal of Computational and Applied Mathematics 37 (1991) 195-208. In this paper we summarize some results concerning zeros of orthogonal polynomials with respect to an indefinite inner product. We analyze the inverse problem, i.e., a discrete representation for the functional in terms of the n th ort...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Journal of Approximation Theory
سال: 1995
ISSN: 0021-9045
DOI: 10.1006/jath.1995.1128